# SDR USAA070696

- Difficulty date: August 30, 2007
- Submitted: August 30, 2007
- Operation: Air carrier
- Aircraft: N512AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23595
- Aircraft time: 57,230 hours, 57,230 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 986.5, LBL 32 THRU RBL 34 HAS CORROSION.  INSTALLED FILLER & DOUBLER PER TYP 51-70-12; CORR TASK C53-107-02, DEFECT SIZE:  2 X 2 INCHES.
